MAUDE Adverse Event Report: ICU MEDICAL HEALTHCARE MANUFACTURING S.A. DE C.V. NRFIT CONNECTOR, SET; SET, I.V. FLUID TRANSFER

ICU MEDICAL HEALTHCARE MANUFACTURING S.A. DE C.V. NRFIT CONNECTOR, SET; SET, I.V. FLUID TRANSFER
Catalog Number 21-7608-24
Medical Device Problem Code Obstruction of Flow (2423)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/01/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional information becomes available.B3 - date of event: the exact date of the incident is unknown, so it has been recorded as the first day of the month of awareness.
 
Event or Problem Description
It was reported that it was blocked and the liquid medicine could not pass through occurred during priming.There was no patient involvement and no patient harm/adverse event reported.
 
Additional Manufacturer Narrative
D4: updated lot, expiration date and udi details.H3: updated device manufacture date.H6: codes were updated.One used device was returned for evaluation, and the lot history was reviewed; no nonconformities were identified that may have contributed to the reported complaint.During visual inspection, no damages or anomalies were observed.Functional test was performed and confirmed priming was unsuccessful as an occlusion was observed proximal to the inline filter.Upon closer inspection, a solvent membrane was observed within the tubing lumen.The complaint of an occlusion can be confirmed.The probable cause is due to a solvent application error during manufacturing.

Brand Name
NRFIT CONNECTOR, SET
Common Device Name
SET, I.V. FLUID TRANSFER
Manufacturer (Section D)
ICU MEDICAL HEALTHCARE MANUFACTURING S.A. DE C.V.
ave calidad no. 4, parque
tijuana
MX 
Manufacturer Contact
reed covert
6000 nathan lane north
minneapolis, MN 55442
2247062300
MDR Report Key24630328
Report Number3012307300-2026-02644
Device Sequence Number8688365
Product Code LHI
UDI-Device Identifier10610586043994
UDI-Public(01)10610586043994(17)270207(10)6093187
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K162219
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/26/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number21-7608-24
Device Lot Number6093187
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer03/16/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/03/2026
Supplement Date Received by Manufacturer05/05/2026
Initial Report FDA Received Date03/18/2026
Supplement Report FDA Received Date05/26/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/04/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown